MathSciNet Relay Station
MathSciNet bibliographic data
MR1452539 57R20 (57N13 57R25 58A30)
Kazarian, Maxim; Montgomery, Richard; Shapiro, Boris Characteristic classes for the degenerations of two-plane fields in four dimensions. Pacific J. Math. 179 (1997), no. 2, 355–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement